Ingeniero Matemático, Universidad de La Frontera.
Magíster en Ciencias, mención Matemática, Universidad Católica del Norte.
Doctor en Ciencias, mención Matemáticas, Universidad de La Frontera.

Fono: +56 452 32 
email:  erwin.henriquez@ufrontera.cl

Áreas de interés: Ecuaciones de Evolución en tiempo continuo y discreto, Ecuaciones Diferenciales Fraccionarias. Ecuaciones Diferenciales Parciales.

Publicaciones

Existence and asymptotic behaviour for the time-fractional Keller-Segel model for chemotaxis. Joelma Azevedo, Claudio Cuevas, Erwin Henriquez Mathematische Nachrichten. 2018. https://doi.org/10.1002/mana.201700237

Almost automorphic solutions of hyperbolic evolution equations. B. de Andrade, C. Cuevas y E. Henriquez.  Banach Journal of Mathematical Analysis. Vol 6. (90-100). 2012. https://doi.org/10.15352/bjma/1337014667

Asymptotic periodicity for some classes of  integro-differential equations and applications.  R. P. Agarwal, B. de Andrade, C. Cuevas y E. Henriquez. Advances in Mathematical Sciences and Applications. AMSA. 1 Volumen 21. (1-31). 2011

Asymptotic periodicity and almost automorphy for a class of Volterra integro differential equations.  B. de Andrade, C. Cuevas y E. Henriquez.  Mathematical Methods in the Applied Sciences. (1-17). 2011. https://doi.org/10.1002/mma.1607